Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Über die algebraischen Integrale des restringierten Dreikörperproblems


Author: Carl Ludwig Siegel
Journal: Trans. Amer. Math. Soc. 39 (1936), 225-233
MSC: Primary 70F07; Secondary 34A34
MathSciNet review: 1501845
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F07, 34A34

Retrieve articles in all journals with MSC: 70F07, 34A34


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501845-2
PII: S 0002-9947(1936)1501845-2
Article copyright: © Copyright 1936 American Mathematical Society